Ricci curvature of submanifolds in a quaternion projective space$^*$
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 625-633
Printed December 1, 2002
Liu Ximin, Dai Wanji
Rutgers Univeristy, Dalian University of Technology
Abstract : Recently, Chen establishes sharp relationship between the $k$-Ricci curvature and the squared mean curvature for a submanifold in a Riemannian space form with arbitrary codimension. In this paper, we establish sharp relationships between the Ricci curvature and the squared mean curvature for submanifolds in quaternion projective spaces.
Keywords : Ricci curvature, mean curvature, totally real submanifold, quaternion projective space
MSC numbers : 53C40, 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd